# SDR AALA202505026913

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337291321000
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ACTUATOR FITTING, THE AFT FITTING MUST BE REPLACED PER THE INSTRUCTIONS ON EA 362968. MAINTENANCE REPLACED THE AFT FITTING PER EA 362968.
